... throat, legs, and and hands with swelling and being able to swollow. What a scarry feeling. I also have a small rash under my skin and itching. Does anyone else have this problem??? I also do not sleep through the night. I wake up a few hours after I fall asleep and then I have trouble falling back to sleep. Over all I am going to stop taking this medication. These are horrible side effects.
- Rozerem Information for Consumers
- Rozerem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rozerem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 2 answers
Posted 13 Jan 2011 • 2 answers
I've got itchy skin and a rash on my lower throat and colar bone.It seemed to start after I was pre?
Posted 24 Feb 2014 • 1 answer
Posted 9 Aug 2014 • 1 answer
Posted 21 Nov 2014 • 1 answer